On the semidiscrete differential geometry of A-surfaces and K-surfaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)161-176
JournalJournal of geometry
Volume103
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Cite this

On the semidiscrete differential geometry of A-surfaces and K-surfaces. / Wallner, Johannes.

In: Journal of geometry, Vol. 103, 2012, p. 161-176.

Research output: Contribution to journalArticleResearchpeer-review

@article{49f736d9c1094aafb6b24dd00ce44053,
title = "On the semidiscrete differential geometry of A-surfaces and K-surfaces",
author = "Johannes Wallner",
year = "2012",
language = "English",
volume = "103",
pages = "161--176",
journal = "Journal of geometry",
issn = "0047-2468",
publisher = "Birkhauser Verlag Basel",

}

TY - JOUR

T1 - On the semidiscrete differential geometry of A-surfaces and K-surfaces

AU - Wallner, Johannes

PY - 2012

Y1 - 2012

M3 - Article

VL - 103

SP - 161

EP - 176

JO - Journal of geometry

JF - Journal of geometry

SN - 0047-2468

ER -